Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2010, Vol. 19 Issue (6): 060302    DOI: 10.1088/1674-1056/19/6/060302
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Some exact solutions to the inhomogeneous higher-order nonlinear Schr?dinger equation by a direct method
Chen Yonga, ZhangHuan-Pingb, Li Biaob
a Institute of Theoretical Computing, East China Normal University, Shanghai 200062, China; b Nonlinear Science Center, Ningbo University, Ningbo 315211, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: